# SDR ASAA9780027

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59370365505
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - AIR TURN BACK OF FLIGHT 557 - CREW REPORTED THE RT MLG UNSAFE LIGHT AND THE GEAR DOOR OPEN LIGHT WOULD NOT EXTINGUISH.  ACCOMPLISHED CHECK LIST AND CYCLED GEAR, LIGHTS EXTINGUISHED AFTER APPROXIMATELY 10 MINUTES.  LANDED WITHOUT INCIDENT.  FOUND RIGHT MLG RETRACT CYLINDER BYPASSING INTERNALLY.  REPLACED RT MLG RETRACT CYLINDER.  ACCOMPLISHED RETRACTION/EXTENSION TEST AND OPERATED NORMALLY.  (M)
